關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 94/2 產經系 蕭明福 助理教授 期刊論文 發佈 Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy , [94-2] :Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open Economy期刊論文Interest Rate Rules and Transitional Dynamics in an Endogenously Growing Open EconomyShaw, Ming-fu; Chen, Shu-hua; Lai, Ching-chong; Chang, Juin-jen淡江大學產業經濟學系Interest-rate rules;Gradualism;Endogenous growthJournal of International Money and Finance 27(1), pp.54-75This paper sets up an endogenous growth model of an open economy in which the monetary authority implements a gradualist interest-rate rule with targets for both inflation and economic growth. We show that, under a passive rule, a monetary equilibrium exists and is unique. Moreover, the equilibrium is locally determinate. By contrast, an active rule implies either two equilibria, one high-growth and one low-growth, or none. In the case of two equilibria, the high-growth equilibrium is locally determinate, while the low-growth equilibrium is a source. Besides, the stabilization and growth effects of alternative target policies are also expl
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果